# SDR UIEA2024122901190

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,041 hours, 25,113 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B CORECOWL HINGES DAMAGED, DIFFICULT TO OPEN AND CLOSE. REQUIRES EVALUATION.( EVALUATED AND FOUND SKIRT PANEL WITH LOOSE AND MISSING FASTENERS. LOCATED AND INSTALLED NEW FASTENERS IAW SRM 51-40-02-06. OPS CHECK GOOD. )
